# SDR ASAA2020112833666

- Difficulty date: November 28, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 58,936 hours, 23,590 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200037
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 175 9.5 INCHES FWD OF REAR SPAR DOT A154-001.  GROUNDED-YES.  REPAIRED RT HORIZ LOWER SKIN CRACKED AT STA 175, IAW 737-900 SRM 55-10-01-2R-11 REPAIR 11.  THIS IS A CAT B REPAIR REQUIRES INSPECTION AT THRESHOLD OF 56,000 FLT CYCLES INTERVAL OF 9,000 FLT CYCLES.
